his.sePublications
Change search
ReferencesLink to record
Permanent link

Direct link
Fractal dimensions of infinite product spaces
Department of Pure Mathematics, University of Waterloo, Canada.
University of Skövde, Department of Natural Sciences.
2004 (English)In: International journal of pure and applied mathematics, ISSN 1311-8080, E-ISSN 1314-3395, Vol. 14, no 2, 139-167 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
Academic Publications, 2004. Vol. 14, no 2, 139-167 p.
Keyword [en]
Hausdorff dimension, box dimension, infinite product, self- similar set, Cantor set
National Category
Mathematics
Identifiers
URN: urn:nbn:se:his:diva-11891OAI: oai:DiVA.org:his-11891DiVA: diva2:902248
Available from: 2016-02-10 Created: 2016-02-10 Last updated: 2016-02-10Bibliographically approved

Open Access in DiVA

No full text

Other links

Länk till fulltext

Search in DiVA

By author/editor
Rönning, Jan-Olav
By organisation
Department of Natural Sciences
In the same journal
International journal of pure and applied mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Total: 31 hits
ReferencesLink to record
Permanent link

Direct link